Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 9, 2012, 11:32 AM EDT for Floyd County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2012, 11:32 AM EDT (15:32 UTC)
- Expired
- Aug 9, 2012, 12:00 PM EDT
- In force
- 28 min
- Issued by
- NWS Atlanta, GA
County Floyd County, GA
The radar
The Atlanta radar (KFFC), 109 km from the middle of the area, began a volume at 15:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 3.5 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2486 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 661 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
452
WWUS82 KFFC 091532
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1132 AM EDT THU AUG 9 2012
GAZ019-091600-
1132 AM EDT THU AUG 9 2012
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN FLOYD
COUNTY UNTIL NOON EDT...
AT 1130 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CAVE SPRING...MOVING NORTHEAST AT 20 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS FLOYD COUNTY...INCLUDING AREAS AROUND CAVE
SPRING...LINDALE...ROME...COOSA AND ARMUCHEE. RESIDENTS IN THIS AREA
SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3445 8513 3419 8504 3412 8505 3409 8516
3410 8516 3410 8525 3408 8526 3408 8542
3409 8543 3422 8546
TIME...MOT...LOC 1532Z 238DEG 18KT 3411 8541
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 9, 10:00 AM EDT, 1 hour 32 minutes earlier.
Area forecast discussion, Aug 9, 10:00 AM EDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1000 AM EDT THU AUG 9 2012 .UPDATE... APPROACHING SHORT WAVE WILL ALLOW FOR SCATTERED SHOWERS AND STORMS TODAY WITH GUSTY WINDS AND FREQUENT LIGHTNING EXPECTED. SOME STORMS LIKELY TO GET STRONG AND POSSIBLY LOW END SEVERE. BDL && .PREV DISCUSSION... /ISSUED 736 AM EDT THU AUG 9 2012/ SHORT TERM /TODAY THROUGH FRIDAY NIGHT/... THE SHORT TERM WILL BE DOMINATED BY A MID LEVEL LOW THAT SETS UP OVER THE GREAT LAKES...WHICH BEGINS AS A STRONG SHORTWAVE WAVE WORKING ITS WAY AROUND THE LONG WAVE TROUGH INITIALLY CENTERED OVER EASTERN CANADA. AS THE WAVE DIGS TOWARD THE WESTERN GREAT LAKES...IT CUTS OFF AND DEEPENS INTO THE AFOREMENTIONED MID LEVEL LOW. GENERAL TROUGHINESS CONTINUES TO DOMINATE THE EASTERN THIRD OF THE COUNTRY...BETWEEN RIDGES CENTERED OVER THE ATLANTIC AND DESERT SOUTHWEST. AS THE WAVE INITIALLY PUSHES TOWARD THE GREAT LAKES...IT PUSHES A SHORTWAVE AT THE BASE OF THE TROUGH ACROSS THE SOUTHEAST. AS THE LOW CUTS OFF AND DEEPENS ON FRIDAY...A SURFACE LOW DEVELOPS OVER THE OHIO VALLEY AND WILL OCCLUDE DURING THE DAY ON FRIDAY...AND AS A MORE SIGNIFICANT SHORTWAVE DEVELOPS...THE ASSOCIATED SURFACE FRONT MOVES TOWARD NORTH GEORGIA FRIDAY AFTERNOON. GFS AND ECMWF ARE IN DECENT AGREEMENT...WHILE THE NAM IS A LITTLE SLOWER AND A LITTLE DEEPER WITH THE GREAT LAKES LOW. WITHOUT SUPPORT FROM THE OTHER GUIDANCE FOR THE NAM...HAVE LEANED MORE TOWARD THE GFS THROUGH THE SHORT TERM. PW VALUES HAVE DROPPED BACK TO NEAR 1.5 INCHES FROM THE 2+ INCHES WE HAVE BEEN EXPERIENCING OVER THE LAST SEVERAL DAYS. ADDITIONALLY...AS ERNESTO CONTINUES TO MOVE INLAND AND THE ATLANTIC RIDGE STRENGTHENS TOWARD THE GULF...WE BEGIN TO LOSE THE DEEP TROPICAL MOISTURE FEED...AT LEAST FOR THE TIME BEING BEFORE THE NEXT SLUG OF MOISTURE IN THE EASTERN CARIBBEAN MOVES UP TOWARD THE SOUTHEAST. FOR TODAY... THE SHORTWAVE SHOULD INDUCE SHOWERS AND THUNDERSTORMS BUT HAVE LEFT POPS AT HIGH CHANCE AT BEST FOR THIS AFTERNOON. CAPES REMAIN THE HIGHEST...AROUND 2000 J/KG...ACROSS SOUTH AND CENTRAL GEORGIA SO HAVE THE HIGHEST POPS IN SOUTHERN ZONES. CANNOT RULE OUT STRONG TO AN ISOLATED SEVERE STORM ESPECIALLY IN THAT AREA TODAY. AS HAS BEEN THE CASE THE PAST FEW DAYS...MET GUIDANCE REMAINS ON THE COOL SIDE AND WITH THE MASS FIELDS...HAVE LEANED TOWARD THE SLIGHTLY WARMER MAV FOR HIGHS TODAY. THE MORE SIGNIFICANT SHORTWAVE ALONG WITH THE SURFACE FRONT MOVE INTO NORTH GEORGIA FRIDAY AFTERNOON AND EVENING. WITH THE STRONGER LOW ON THE NAM...MET POPS ARE HIGHER THAN MAV BUT GIVEN OVERALL AGREEMENT IN THE GENERAL PICTURE AS WELL AS WIDESPREAD POPS AND PW VALUES INCREASING AGAIN TO NEAR 2 INCHES...HAVE BROUGHT LIKELY POPS ACROSS THE AREA. WITH WEAK DEEP LAYER SHEAR PUSHING INTO NORTH GEORGIA AHEAD OF THE SHORTWAVE AND MODERATE CAPES OF ABOUT 1500 J/KG...THE CHANCE OF SEVERE THUNDERSTORMS INCREASES SOMEWHAT AND SPC HAS PUT AREAS NORTHEAST OF ATLANTA IN A DAY2 SLIGHT RISK. HOWEVER... BEST SEVERE POTENTIAL WILL BE FURTHER NORTHEAST CLOSER TO THE SURFACE AND UPPER LOW. THERE IS A MORE MARKED DIFFERENCE BETWEEN PROGGED HIGH TEMPS ON THURSDAY...WITH THE MET AGAIN ON THE COOLER SIDE. HAVE AGAIN LEANED TOWARD THE WARMER MAV. THE MORE NOTICEABLE CHANGE WILL COME FRIDAY NIGHT INTO NORTH GEORGIA BEHIND THE FRONT... AS DEWPOINTS DROP INTO THE LOWER 60S. THIS DRIER AIR WILL START A TREND OF COOLER NIGHTS AND MUCH MORE PLEASANT AFTERNOONS. SEE EXTENDED DISCUSSION BELOW. TDP LONG TERM /SATURDAY THROUGH WEDNESDAY/... DOES NOT APPEAR TO BE MUCH CHANGE IN THE LARGE SCALE PATTERN EXPECTED NEXT WEEK. LONG WAVE TROUGH STILL PROGGED TO REMAIN OVER THE ERN CONUS ALBEIT WITH SMALLER AMPLITUDE. SHORT WAVE AND ASSOCIATED FRONT DISCUSSED ABOVE SHOULD MOVE THROUGH THE STATE SAT AND SAT NIGHT WITH FAIRLY WIDESPREAD SHRA/TSRA. SPC DAY 3 OUTLOOK IS PEGGING PARTS OF CWA FOR SLT RISK OF SVR STORMS...WHICH IS UNCOMMON TO BE MENTIONED THAT FAR OUT. HOPEFUL THAT CLOUDS AND SOME MORNING PRECIP WILL KEEP INSTABILITY UNDER CONTROL HOWEVER WITH COOLER MID LEVEL TEMPS...WILL NOT TAKE MUCH HEATING TO GET THINGS GOING. MAIN THREATS WOULD BE DAMAGING WIND AND LIGHTNING WITH SOME HAIL UP TO 1.5 INCHES POSSIBLE. AFTER FROPA SHOULD REMAIN QUIET WITH NEAR NORMAL DAYTIME TEMPS AND COOL NIGHTTIME TEMPS UNTIL MON/TUE WHEN ANOTHER SHORT WAVE PASSING THROUGH THE MIDWEST IN MDTLY STRONG WESTERLIES WILL SWEEP ANOTHER FRONT INTO THE AREA. ONLY HAVE SLT CHC TO CHC POPS SO FAR AS AMPLITUDE OF THIS WAVE MUCH SMALLER THAN UPCOMING ONE FOR THIS WEEKEND. VERY GOOD AGREEMENT BETWEEN 00Z GFS AND 00Z ECMWF AND THEIR ENSEMBLE MEANS SO OVERALL FCST CONFIDENCE IS FAIRLY HIGH. MODELS ALSO NOT INDICATING ANY POTENTIAL FOR SIGNIFICANT TROPICAL ACTIVITY IN THE ATLANTIC. SNELSON AVIATION... 12Z UPDATE... VFR FOR THE METRO TAFS THIS MORNING...MVFR TO IFR AT OTHER SITES. STILL POSSIBLE THE METRO TAFS COULD SEE BRIEF MVFR FOG THIS MORNING. WINDS AT ATL HAVE SHIFTED TO SE IN RESPONSE TO SURFACE TROUGH...EXPECT THEM TO SHIFT BACK SW BY 14Z. HAVE INTRODUCED TEMPO TSRA STARTING 17-18Z...THIS WILL HAVE TO BE REFINED WITH LATER AMDS. GUIDANCE INDICATING S TO SSE WINDS BRIEFLY THIS EVENING BUT HAVE KEPT WINDS SW FOR NOW. INCREASING MOISTURE FRIDAY MORNING WILL LEAD TO LOWERING CIGS...HAVE KEPT CONDITIONS MVFR FOR NOW. ALSO INTRODUCED PROB30 AT ATL STARTING 12Z FOR TSRA. //ATL CONFIDENCE...12Z UPDATE... MEDIUM ON WINDS ESPECIALLY THIS MORNING. MEDIUM ON TIMING OF CONVECTION.... LOW ON POTENTIAL IFR CONDITIONS FRIDAY MORNING. HIGH ON ALL OTHER ELEMENTS. TDP && .PRELIMINARY POINT TEMPS/POPS... ATHENS 90 69 87 68 / 40 40 60 50 ATLANTA 90 70 85 69 / 40 40 60 50 BLAIRSVILLE 83 63 81 63 / 40 40 70 50 CARTERSVILLE 90 67 85 65 / 40 40 70 50 COLUMBUS 91 72 88 72 / 50 40 60 50 GAINESVILLE 89 69 85 68 / 40 40 70 50 MACON 92 71 90 72 / 50 40 60 50 ROME 91 69 88 66 / 40 40 70 50 PEACHTREE CITY 89 68 87 68 / 50 40 60 50 VIDALIA 91 74 90 73 / 50 40 60 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BDL LONG TERM....01 AVIATION...BDL
Hazardous weather outlook, Aug 9, 5:50 AM EDT, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 550 AM EDT THU AUG 9 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-101000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 550 AM EDT THU AUG 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED SEVERE THUNDERSTORMS AND SCATTERED THUNDERSTORMS ARE EXPECTED OVER CENTRAL GEORGIA THIS AFTERNOON AND EVENING. ISOLATED THUNDERSTORMS ARE POSSIBLE OVER NORTH GEORGIA. .SYNOPSIS... A WEAK UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE TOWARD THE STATE LATE TODAY. DEEP MOISTURE AND LIFT AHEAD OF THE LOW PRESSURE SYSTEM WILL ALLOW THUNDERSTORMS TO DEVELOP OVER MUCH OF THE AREA THIS AFTERNOON AND EVENING. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM ANY THUNDERSTORM THAT DEVELOPS WILL BE FREQUENT LIGHTNING...WIND GUSTS TO 40 MPH AND LOCALLY HEAVY RAIN. THE MOST LIKELY TIME FOR STORM DEVELOPMENT WILL BE BETWEEN NOON AND 10 PM. .DISCUSSION... IN SPITE OF INCREASING CLOUD COVER TODAY...COOLER TEMPERATURES ALOFT AND RICH LOW LEVEL MOISTURE WILL ALLOW INSTABILITY TO BECOME FAIRLY HIGH THIS AFTERNOON. CAPE VALUES WILL REACH 1500 TO 2000 J/KG. VERTICAL WIND SHEAR WILL REMAIN WEAK SO ANY STORM THAT DEVELOPS WILL REMAIN DISORGANIZED. HOWEVER...STORMS MAY STILL BECOME BRIEFLY SEVERE...ESPECIALLY ACROSS WESTCENTRAL AND CENTRAL GEORGIA. IN ADDITION...PRECIPITABLE WATER VALUES WILL BE HIGH TODAY WITH VALUES AROUND 1.8 INCHES. STORMS WILL MOVE SLOWLY TODAY AND SOME AREAS MAY RECEIVE 1 TO 2 INCHES OF RAIN IN A SHORT PERIOD OF TIME WHICH COULD RESULT IN MINOR FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... AS THE UPPER LEVEL LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT MOVE CLOSER TO THE STATE FRIDAY...SCATTERED THUNDERSTORMS ARE EXPECTED OVER MUCH OF NORTH AND CENTRAL WITH SOME POSSIBLY SEVERE. THE FRONT WILL MOVE OUT OF THE AREA SATURDAY NIGHT AND KEEP CONDITIONS STABLE THROUGH MONDAY...AFTER WHICH ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Aug 9, 11:21 AM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1121 AM EDT THU AUG 9 2012
GAZ030-041-091600-
1121 AM EDT THU AUG 9 2012
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN POLK AND
HARALSON COUNTIES UNTIL NOON EDT...
AT 1118 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF TALLAPOOSA...MOVING
NORTHEAST AT 15 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS POLK AND HARALSON COUNTIES...INCLUDING AREAS
AROUND TALLAPOOSA...ESOM HILL...BUCHANAN...ETNA...EUBANK LAKE...
ANTIOCH...FISH CREEK...CEDARTOWN AND FELTON. RESIDENTS IN THIS AREA
SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3407 8539 3408 8518 3394 8505 3391 8505
3390 8503 3384 8504 3371 8517 3366 8534
3370 8536 3401 8542
TIME...MOT...LOC 1520Z 232DEG 15KT 3379 8538Special weather statement, Aug 9, 11:32 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1132 AM EDT THU AUG 9 2012
GAZ019-091600-
1132 AM EDT THU AUG 9 2012
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN FLOYD
COUNTY UNTIL NOON EDT...
AT 1130 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CAVE SPRING...MOVING NORTHEAST AT 20 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS FLOYD COUNTY...INCLUDING AREAS AROUND CAVE
SPRING...LINDALE...ROME...COOSA AND ARMUCHEE. RESIDENTS IN THIS AREA
SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3445 8513 3419 8504 3412 8505 3409 8516
3410 8516 3410 8525 3408 8526 3408 8542
3409 8543 3422 8546
TIME...MOT...LOC 1532Z 238DEG 18KT 3411 8541The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 8:30 PM EDT | Special Weather Statement | FFC | DeKalb | 30 min |
| Aug 8, 8:31 PM EDT | Special Weather Statement | FFC | Chattooga | 29 min |
| Aug 9, 11:21 AM EDT | Special Weather Statement | FFC | Haralson, Polk | 39 min |
| Aug 9, 11:59 AM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 46 min |
| Aug 9, 12:00 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Polk | 30 min |
| Aug 9, 12:23 PM EDT | Special Weather Statement | FFC | Bartow | 37 min |
| Aug 9, 12:34 PM EDT | Special Weather Statement | FFC | Chattooga, Walker | 26 min |
| Aug 9, 1:00 PM EDT | Special Weather Statement | FFC | Bartow, Catoosa, Dade, Gordon, Murray, Walker and 1 more | 30 min |
| Aug 9, 1:03 PM EDT | Special Weather Statement | FFC | Gilmer | 27 min |
| Aug 9, 1:04 PM EDT | Special Weather Statement | FFC | Heard | 26 min |
| Aug 9, 1:09 PM EDT | Special Weather Statement | FFC | Wilkinson | 36 min |
| Aug 9, 1:24 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer | 36 min |
| Aug 9, 1:41 PM EDT | Special Weather Statement | FFC | Carroll, Heard | 34 min |
| Aug 9, 1:46 PM EDT | Special Weather Statement | FFC | Laurens, Montgomery, Treutlen, Wilkinson | 29 min |
| Aug 9, 1:58 PM EDT | Special Weather Statement | FFC | Pickens | 32 min |
| Aug 9, 2:22 PM EDT | Special Weather Statement | FFC | Johnson, Montgomery, Treutlen, Wilkinson | 23 min |
| Aug 9, 2:25 PM EDT | Special Weather Statement | FFC | Coweta, Fayette | 35 min |
| Aug 9, 2:27 PM EDT | Special Weather Statement | FFC | Heard, Troup | 33 min |
| Aug 9, 2:43 PM EDT | Special Weather Statement | FFC | Coweta | 32 min |
| Aug 9, 2:52 PM EDT | Special Weather Statement | FFC | Clayton | 23 min |
| Aug 9, 2:58 PM EDT | Special Weather Statement | FFC | Heard, Troup | 17 min |
| Aug 9, 3:00 PM EDT | Special Weather Statement | FFC | Banks, Dawson, Hall, Lumpkin | 30 min |
| Aug 9, 3:13 PM EDT | Special Weather Statement | FFC | Pike, Spalding | 32 min |
| Aug 9, 3:14 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, DeKalb, Fayette, Meriwether, Troup | 31 min |
| Aug 9, 3:19 PM EDT | Special Weather Statement | FFC | Dooly, Macon, Schley, Sumter | 26 min |
| Aug 9, 3:29 PM EDT | Special Weather Statement | FFC | Putnam | 31 min |
| Aug 9, 3:33 PM EDT | Special Weather Statement | FFC | Banks, Hall, Lumpkin, Towns, Union, White | 27 min |
| Aug 9, 3:42 PM EDT | Special Weather Statement | FFC | Spalding | 33 min |
| Aug 9, 3:48 PM EDT | Special Weather Statement | FFC | Bleckley, Houston, Macon, Pulaski | 27 min |
| Aug 9, 3:52 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Pulaski | 38 min |
| Aug 9, 4:09 PM EDT | Special Weather Statement | FFC | Jasper | 36 min |
| Aug 9, 4:10 PM EDT | Special Weather Statement | FFC | Gwinnett | 35 min |
| Aug 9, 4:12 PM EDT | Special Weather Statement | FFC | Dodge | 33 min |
| Aug 9, 4:16 PM EDT | Special Weather Statement | FFC | Bleckley, Houston, Twiggs | 29 min |
| Aug 9, 4:34 PM EDT | Special Weather Statement | FFC | Barrow, Dawson, Forsyth, Gwinnett, Hall, Walton | 26 min |
| Aug 9, 4:38 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Laurens, Twiggs, Wilkinson | 37 min |
| Aug 9, 4:47 PM EDT | Special Weather Statement | FFC | Montgomery, Treutlen, Wheeler | 28 min |
| Aug 9, 5:05 PM EDT | Special Weather Statement | FFC | Baldwin, Emanuel, Johnson, Jones, Laurens, Montgomery and 6 more | 55 min |
| Aug 9, 5:08 PM EDT | Special Weather Statement | FFC | Oglethorpe, Wilkes | 37 min |
| Aug 9, 5:31 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Jones, Monroe | 44 min |
| Aug 9, 6:04 PM EDT | Special Weather Statement | FFC | Jones | 86 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.